MathSciNet Relay Station
MathSciNet bibliographic data
MR301235 (46 #393) 32D10
Matos, Mário C. The envelope of holomorphy of Riemann domains over a countable product of complex planes. Trans. Amer. Math. Soc. 167 (1972), 379–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement